Accessibility navigation


Amplitude dependence of the period for non-linear oscillators

Glaister, P. (1993) Amplitude dependence of the period for non-linear oscillators. Physics Education, 28 (6). pp. 344-345. ISSN 1361-6552

Full text not archived in this repository.

To link to this article DOI: 10.1088/0031-9120/28/6/001


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23684
Publisher:IOP Publishing

Centaur Editors: Update this record

Page navigation